# SDR CALA9801992

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Inop
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE REPAIRED TERMINAL AT LIGHT SOCKET ASSEMBLY AND OPERATIONAL CHECKS WERE GOOD AT MM 33-60-00, PAGE 201.
